# SDR IPXA2018012325806

- Difficulty date: January 6, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 33,970 hours, 6,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NNB6786U23
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  LEFT MLG AUX DOOR FRAME IS CRACKED AT THE L/E.  REMOVED AND REPLACED THE DOOR FRAME IAW SRM 51-35-01.
